# SDR A6WA201310084033

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 350,026 hours, 31,685 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WOW, ADG DEPLOYED.  DEACTIVATED ADG AUTO DEPLOY IAW AMM 24-23-22, RESTOWED ADG IAW AMM 24-23-22.
